# SDR SWAA2022041235367

- Difficulty date: December 27, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 26,421 hours, 11,454 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION R-2 CREASE BEAM VERTICAL FLANGE BETWEEN STA 947 +16' TO STA 967 +19' WL 208 RBL 51 / REMOVED DAMAGE FROM R 2 CREASE BEAM VERTICAL FLANGE BETWEEN STA 947+16 TO 967+19 RBL 51 VERIFIED WITH 10X MAG VERIFIED MAT LOSS ORG .080 REMAINING .062 MAT LOSS .018 FOUND TO BE OUT OF LIMITS DAMAGED REMOVED IAW SRM 51-10-02-0G-0 VERIFIED LIMITS IAW SRM 53-70-15-1A-1 FIG 103 REMOVED AND REPLACED R 2 CREASE BEAM IAW SRM 51-40-02-0G-0 AND DRAWING 147A8501 REV A CICED R 2 CREASE BEAM IAW AMM 51-21-91-620-802 AAR TOOL 36285 DUE 06-02-20
